# SDR JR2R20170911044

- Difficulty date: September 11, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N402NV
- Make and model: Doug MD 83
- Aircraft serial: 49763
- Aircraft time: 68,414 hours, 43,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99119469
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT CANTED FRAME WEB SUPPORT CRACKED RT SIDE BETWEEN STA 1463 AND STA 1474.
